# SDR SWAA2025032498497

- Difficulty date: February 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN FRONT SPAR; FWD SPRING ANGLE (176A3101-26) CRACKED AT LT ATTACH POINT<[01] REMOVED AND REPLACED VERTICAL FIN FRONT SPAR FWD SPRING ANGLE IAW SRM 51-40-02-0G-0 AND DWG #176A3101 SHEET 4 REV-.
